| Model Number |
MMT-723RNAP |
| Medical Device Problem Code |
Moisture or Humidity Problem (2986)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The insulin pump passed the displacement test and self test.However, moisture damage at electronic assembly.Also, moisture damage motor during visual inspection.
Event or Problem Description
Information received by medtronic indicated that the insulin pump exposed to moisture in swimming pool.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.